# SDR UIEA2019062704603

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,004 hours, 16,886 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 6336
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC BUSS POWER CONTROL UNIT TEST, RECEIVED "LEFT GEN CT LOOP GROUND DISCONNECT TRIP".  REMOVED AND REPLACED L GCU.  PERFORMED SATISFACTORY OPS CHECK IAW AMM 24-22-02.
